6 doctors weighed in:
I took out my nuvaring yesterday and didn't get my period. This is only my first time taking it out. Should I be worried?
6 doctors weighed in

Dr. Wiyatta Freeman
Obstetrics & Gynecology
2 doctors agree
In brief: No worries
Everyone's different, it may take several days for your period to start, but if your period is delayed for a week or more, i would check a pregnancy test.

In brief: No worries
Everyone's different, it may take several days for your period to start, but if your period is delayed for a week or more, i would check a pregnancy test.
Dr. Wiyatta Freeman
Dr. Wiyatta Freeman
Thank
Dr. R. Wayne Inzer
Obstetrics & Gynecology
1 doctor agrees
In brief: No
Cycle may be delayed sev days.
It take an ave of 3 months to know your bodies rythm on a new birth control method.

In brief: No
Cycle may be delayed sev days.
It take an ave of 3 months to know your bodies rythm on a new birth control method.
Dr. R. Wayne Inzer
Dr. R. Wayne Inzer
Thank
Dr. Danny Westmoreland
Family Medicine
In brief: Unsure
There is likely no medical problem in 1 day.
If there is pain get checked.

In brief: Unsure
There is likely no medical problem in 1 day.
If there is pain get checked.
Dr. Danny Westmoreland
Dr. Danny Westmoreland
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors